# SDR SWAA2014111334149

- Difficulty date: July 27, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,537 hours, 23,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT FLANGE CRACKED AT BS 727B, RBL 45.5 AT THE AFT OTBD HOLE.  REPAIRED SEAT TRACK IAW ER & EA.
